Alert archive / New Mexico / Flash Flood Warnings in 2013
Flash Flood Warning 6, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Jul 7, 2013, 1:24 PM MDT for Lincoln County, New Mexico. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 7, 2013, 1:24 PM MDT (19:24 UTC)
- Expired
- Jul 7, 2013, 3:30 PM MDT
- In force
- 2 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
County Lincoln County, NM
The radar
The Holloman AFB radar (KHDX), 50 km from the middle of the area, began a volume at 19:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 7.4 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 55 J/kg
- Mixed-layer CIN
- -287 J/kg
- Mixed-layer LCL
- 2360 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
864
WGUS55 KABQ 071924
FFWABQ
NMC027-072130-
/O.NEW.KABQ.FF.W.0006.130707T1924Z-130707T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
124 PM MDT SUN JUL 7 2013
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTH CENTRAL LINCOLN COUNTY IN CENTRAL NEW MEXICO
* UNTIL 330 PM MDT
* AT 118 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
EARLIER VERY HEAVY RAIN FROM A THUNDERSTORM NEAR BONITO LAKE...OR
ABOUT 8 MILES NORTHWEST OF RUIDOSO. THIS THUNDERSTORM HAD
DISSIPATED...BUT RUNOFF FROM EARLIER HEAVY RAINS WERE CAUSING FLASH
FLOODING.
THIS WILL IMPACT THE LITTLE BEAR BURN SCAR INCLUDING BUT NOT
LIMITED TO HIGHWAY 70 FROM BISCUIT HILL TO RIVERSIDE OR FROM MILE
POSTS 267 TO 300...AND HIGHWAY 48 FROM RUIDOSO TO ESCUDILLA RANCH
OR FROM MILE POSTS 0 TO 17. OF PARTICULAR CONCERN WILL BE HIGHWAY
48 AT SKI RUN ROAD...EAGLE CREEK...INTERSECTION OF HIGHWAY 37 AND
48...RIO BONITO...AND ESCUDILLA...MAGADO CREEK.
EVEN MODERATE RAINFALL IN UPSTREAM WATERSHEDS WILL RESULT IN RAPID
AND POTENTIALLY DANGEROUS FLOWS ALONG THE RIO RUIDOSO...EAGLE
CREEK...LITTLE CREEK...MAGADO CREEK...RIO BONITO AND THE RIO HONDO
FROM THE HIGHWAY 70 AND 380 JUNCTION TO RIVERSIDE. PLEASE CONTACT
LOCAL AUTHORITIES FOR EVACUATION PROCEDURES AND ROUTES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RUNOFF FROM RAINFALL WILL CAUSE ELEVATED WATER LEVELS WITHIN
VULNERABLE DRAINAGES IN AND DOWNSTREAM OF THE LITTLE BEAR FIRE
BURN AREA.
&&
LAT...LON 3332 10575 3338 10574 3339 10583 3347 10586
3354 10563 3344 10559 3329 10569 3330 10571
$$2 follow-up statements
298
WGUS75 KABQ 072033
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
233 PM MDT SUN JUL 7 2013
NMC027-072130-
/O.CON.KABQ.FF.W.0006.000000T0000Z-130707T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN-
233 PM MDT SUN JUL 7 2013
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 330 PM MDT FOR SOUTH
CENTRAL LINCOLN COUNTY...
AT 224 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT RAIN HAD ENDED OVER THE WARNED AREA WHILE LAW ENFORCEMENT
OFFICIALS REPORTED THAT RUNOFF CONTINUED...BUT WATERS WERE
RECEDING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RUNOFF FROM RAINFALL WILL CAUSE ELEVATED WATER LEVELS WITHIN
VULNERABLE DRAINAGES IN AND DOWNSTREAM OF THE LITTLE BEAR FIRE
BURN AREA.
DO NOT CAMP ALONG STREAMS AND RIVERS. REMAIN ALERT WHEN HIKING IN
STEEP...NARROW CANYONS.
&&
LAT...LON 3332 10575 3338 10574 3339 10583 3347 10586
3354 10563 3344 10559 3329 10569 3330 10571
$$461
WGUS75 KABQ 072129
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
329 PM MDT SUN JUL 7 2013
NMC027-072139-
/O.EXP.KABQ.FF.W.0006.000000T0000Z-130707T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN-
329 PM MDT SUN JUL 7 2013
...FLASH FLOOD WARNING WILL EXPIRE AT 330 PM MDT FOR SOUTH CENTRAL
LINCOLN COUNTY...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL HAD
ENDED ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS
DIMINISHING. SOME MINOR FLOODING MAY CONTINUE...BUT THE THREAT FOR
FLASH FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN
ALLOWED TO EXPIRE.
LAT...LON 3332 10575 3338 10574 3339 10583 3347 10586
3354 10563 3344 10559 3329 10569 3330 10571
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 7, 11:35 AM MDT, 1 hour 49 minutes earlier.
Area forecast discussion, Jul 7, 11:35 AM MDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1135 AM MDT SUN JUL 7 2013 .AVIATION... 18Z TAF CYCLE SHRA AND TSRA WILL CONTINUE TO DEVELOP OVER THE HIGH TERRAIN EARLY THIS AFTERNOON. SLOW STEERING FLOW IS EXPECTED AGAIN TODAY... THOUGH STORMS WILL GENERALLY DRIFT EASTWARD...THOUGH STORMS ACROSS THE SOUTH/SW MAY BE SLOWER AND/OR MORE VARIABLE. SOME DRYING IS MOVING INTO NW NM PER WV SATELLITE IMAGERY...AND LITTLE CONVECTION IS EXPECTED THERE. EC AND SE PLAINS WILL LIKELY ALSO MISS OUT ON CONVECTION...THUS NO TS MENTION IS KFMN...KTCC AND KROW TAFS. THE STRONGEST STORMS WILL BE CAPABLE OF BRIEF MVFR/IFR CIGS/VSBYS AS WELL AS SMALL HAIL AND GUSTY/ERRATIC OUTFLOW WINDS. SHOWERS MAY LINGER INTO THE EVENING...BEFORE SLOWLY DISSIPATING AFTER 06Z. 34 && .PREV DISCUSSION...315 AM MDT SUN JUL 7 2013... CURRENTLY...BROAD RIDGE ALOFT BLANKETING THE SOUTHERN HALF OF THE NATION...WITH RIDGE CORE SITTING OVER NORTH AND WEST TEXAS AND MUCH OF NEW MEXICO. WEAK TROUGH FROM VANCOUVER ISLAND ON THE BRITISH COLUMBIA COAST IN CANADA EXTENDS SOUTHWARD TO NORTHERN CALIFORNIA. DOME OF SURFACE HIGH PRESSURE SITS UNDER THE ASSOCIATED FEATURE ALOFT...WITH WEAK SURFACE TROUGH EXTENDING FROM NORTHWEST KANSAS THROUGH THE TEXAS PANHANDLE AND SOUTHEAST NEW MEXICO TO NORTHERN CHIHUAHUA NEAR JUAREZ. WEAK CIRCULATION ABOUT RIDGE CORE WORKING WITH ANTECEDENT MOISTURE ENOUGH TO KEEP SOME SHOWERS GOING OVER MUCH OF THE FORECAST AREA THROUGH THE OVERNIGHT...AND SETS UP ANOTHER DAY OF ACTIVE CONVECTION TO WIND UP THE WEEKEND. MODELS...SINGING THE SAME TUNE IN TRACKING THE DANCE OF THE RIDGE CORE ACROSS THE SOUTHERN AND WESTERN U.S. THROUGH NEXT WEEKEND AND INTO THE FOLLOWING WORK WEEK. ACCEPTED CONSENSUS MAINTAINS RIDGE THROUGH THE ENTIRE PERIOD...WITH RIDGE CORE STRENGTHENING OVER WESTERN ARIZONA...NEW MEXICO...AND NORTH TEXAS TO START THE WORK WEEK. STRENGTHENED CORE WILL EXPAND ACROSS THE SOUTHWESTERN U.S. THROUGH MIDWEEK BEFORE WEAKENING GRADUALLY OVER THE FOUR CORNERS AREA WEDNESDAY AND THURSDAY. CORE WILL MIGRATE OUT OF THE FOUR CORNERS TOWARD WESTERN KANSAS AS RIDGE AMPLIFIES INTO THE CANADIAN SHIELD AND ACROSS HUDSONS BAY. RIDGE CORE WILL MIGRATE BACK TOWARD NEW MEXICO DURING THE WEEKEND TO CENTER UP ON THE FOUR CORNERS ONCE AGAIN BY MONDAY MORNING. MODELS HINTING AT A CORE SHIFT WEST AND NORTH INTO UTAH...SOUTHERN NEVADA...AND NORTHERN ARIZONA HEADING INTO MIDWEEK. FOR TODAY...RIDGE CORE OVER SOUTHERN NEW MEXICO EXPANDING NORTHWARD THROUGH THE DAY WITH PERSISTENT TROUGH HANGING IN THERE FROM WESTERN KANSAS ACROSS SOUTHERN NEW MEXICO TO THE BOOT HEEL. ANOTHER ACTIVE THUNDERSTORM DAY WILL CLOSE OUT THE WEEKEND...WITH BEST CHANCES FOR WETTING RAIN OVER THE NORTHERN MOUNTAINS AND NORTHEAST HIGHLANDS...AND OVER THE HIGH COUNTRY NEAR THE ARIZONA BORDER AND SOUTH OF INTERSTATE 40 WHERE WETTING RAINS MAY PERSIST WELL INTO TONIGHT. TEMPERATURES REMAINING SEASONABLE FOR EARLY JULY...WITH SOME LOCAL SOUTHERLY BREEZES DEVELOPING OVER THE EASTERN PLAINS LATE IN THE AFTERNOON. FOR MONDAY...RIDGE CORE STRENGTHENING OVER NEW MEXICO AND LITTLE CHANGE TO WEAK SURFACE TROUGH ALIGNMENT FROM WESTERN KANSAS TO THE BOOT HEEL. VERY MODEST REDUCTION IN INTENSITY AND COVERAGE OF USUAL ROUNDS OF THUNDERSTORMS WITH BEST CHANCES FOR WETTING RAINS OVER THE NORTHERN AND WESTERN MOUNTAINS...AND OVER THE CENTRAL MOUNTAIN CHAIN. LITTLE CHANGE TO TEMPERATURES OVER SUNDAY...WITH SOME LOCAL SOUTHERLY BREEZES ONCE AGAIN OVER THE EASTERN PLAINS. FOR TUESDAY...RIDGE CORE SHIFTING WESTWARD TOWARD THE FOUR CORNERS WITH SURFACE TROUGH REMAINING FROM WESTERN KANSAS TO NORTHERN CHIHUAHUA NEAR JUAREZ. RIDGE STRENGTHENING AND CORE SHIFT WILL PUSH CONVECTION DOWN ANOTHER NOTCH...WITH BEST CHANCES FOR WETTING RAINS REMAINING OVER THE NORTHERN AND WESTERN MOUNTAINS...AND OVER THE CENTRAL MOUNTAIN CHAIN. USUAL AFTERNOON LOCAL SOUTHERLY BREEZE KICKING IN OVER THE EASTERN PLAINS TUESDAY AFTERNOON WITH TEMPERATURES RUNNING 3 TO 8 DEGREES ABOVE EARLY JULY NORMALS. FOR WEDNESDAY...RIDGE CORE EXPANDING OVER ALL OF THE SOUTHWESTERN U.S. WITH DEEPENING SURFACE LOW OVER ARIZONA IMPARTING AN INCREASINGLY EASTERLY COMPONENT TO OTHERWISE SOUTHERLY SURFACE WINDS. ANOTHER MODEST DOWN TREND IN THUNDERSTORM ACTIVITY...WITH NORTHERN...WESTERN...AND CENTRAL MOUNTAIN WETTING RAINS BECOMING MORE LOCALIZED AND LESS WIDESPREAD. INCREASED EASTERLY FLOW AT LOW LEVELS WILL PULL SOME SLIGHTLY COOLER AND DRIER AIR INTO THE EASTERN PLAINS KEEPING TEMPERATURES HERE CLOSER TO MID JULY NORMALS IN LINE WITH THE REST OF THE STATE. OUTLOOK...THURSDAY THROUGH SATURDAY...RIDGE CORE OVER NORTHERN NEW MEXICO THURSDAY SHIFTING TO EASTERN COLORADO ON FRIDAY...AND RETURNING BACK OVER NEW MEXICO AND SOUTHERN COLORADO ON SATURDAY. STEADY TEMPERATURE TREND INTO THE WEEKEND RUNNING WITHIN A FEW DEGREES OF MID JULY NORMALS. WIDESPREAD THUNDERSTORM COVERAGE THURSDAY BECOMING MORE OF A WEST AND CENTRAL SHOW FRIDAY AND SATURDAY LEAVING THE EAST IN THE DRY. LOCAL SOUTHERLY BREEZES EACH AFTERNOON OVER THE EASTERN PLAINS. SHY .FIRE WEATHER... UPPER LEVEL HIGH TO SHIFT IN POSITION OVER THE NEXT SEVERAL DAYS AFFECTING THE PATTERN OF DAILY ROUNDS OF WETTING RAIN IN THE FORM OF SHOWERS AND THUNDERSTORMS. COVERAGE LOOKS TO TREND DOWNWARD A BIT DURING THE MONDAY THROUGH WEDNESDAY PERIOD AND BY THE END OF THE WEEK...WETTING RAIN LOOKS TO BE LIMITED TO CENTRAL AND WESTERN ZONES. UPPER LEVEL HIGH CURRENTLY CENTERED OVER NEW MEXICO AS EVIDENCED BY SLOW MOVING STORMS OVERNIGHT. GPS PW VALUES ARE BACK UP OVER AN INCH AND AMPLE MOISTURE REMAINS IN PLACE TO SUPPORT WETTING RAIN THAT FAVORS WESTERN AND CENTRAL HIGH TERRAIN WITH THE NORTHWEST PLATEAU AND EAST CENTRAL PLAINS SEEING LITTLE CONVECTIVE ACTIVITY. STEERING FLOWS WILL BE LIGHT...TO THE EAST ACROSS THE NORTHERN ZONES WITH LITTLE MOVEMENT OVER THE SOUTHWEST. LOCAL MODERATE TO HEAVY DOWNPOURS ARE POSSIBLE. OVERNIGHT RECOVERIES TO BE MAINLY GOOD... WITH SOME FAIR RECOVERIES ACROSS THE NORTHWEST AND ACROSS PORTIONS OF THE EAST CENTRAL PLAINS. THE UPPER HIGH ELONGATES MONDAY...STRETCHING ACROSS THE SOUTHWEST AND SOUTH CENTRAL STATES...AND HEIGHTS BUILD AS WELL. THE CENTER DRIFTS TOWARDS THE FOUR CORNERS AND DAILY ROUNDS OF WETTING RAIN WILL PERSIST THROUGH MID WEEK AND THE CENTER OF THE HIGH REMAINS NEARLY STATIONARY THROUGH WEDNESDAY. THE HIGHER TERRAIN REMAINS FAVORED...STEERING FLOWS SHOULD BE RELATIVELY LIGHT...AND COVERAGE LOOKS TO DECREASE A BIT MONDAY AND TUESDAY AND MOST LOCATIONS ON WEDNESDAY EXCEPT FOR THE NORTH CENTRAL ZONES WHERE A WEAK UPPER WAVE LOOKS TO ENHANCE CHANCES THERE. RH VALUES LOOK TO DROP BELOW 15 PERCENT ACROSS THE NORTHWEST PLATEAU TUESDAY AND WEDNESDAY. MODELS HAVE BACKED OFF A BIT ON THE AREA AND MAGNITUDE OF HIGH HAINES...BUT VALUES OF 5 AND POSSIBLY 6 ARE EXPECTED ACROSS THE NORTHWEST. BOTH THE GFS AND ECMWF BUILD THE HIGH A BIT TO THE EAST THURSDAY AND FRIDAY...POSSIBLY OPENING THE DOOR FOR SOME NORTHWARD TRANSPORT OF SUBTROPICAL MOISTURE FROM MEXICO...THURSDAY AND ESPECIALLY FRIDAY. THUS CHANCES OF WETTING RAIN ARE GREATEST ACROSS THE WEST WHILE THE EAST REMAINS DRY. MINOR CHANGES IN THE POSITION OF THE HIGH COULD FOCUS THE MOISTURE OVER EASTERN ARIZONA RATHER THAN NEW MEXICO. 05 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 7, 5:24 AM MDT, 8 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 524 AM MDT SUN JUL 7 2013 NMZ501>540-081200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 524 AM MDT SUN JUL 7 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER... THUNDERSTORMS DEVELOPING BY EARLY AFTERNOON AND CONTINUING INTO THE EVENING MAY PRODUCE SOME SMALL HAIL...LOCALLY GUSTY WINDS...AND LOCAL DOWNPOURS. EXPECT BEST CHANCES FOR HEAVIER RAINFALL OVER THE NORTHERN MOUNTAINS...CENTRAL MOUNTAIN CHAIN...AND THE SOUTHWEST MOUNTAINS AND UPPER GILA REGION. RECENT BURN SCAR AREAS WILL BE WATCHED CLOSELY FOR POSSIBLE FLASH FLOODING CAUSED BY MODEST RAINFALL AMOUNTS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER... THUNDERSTORMS DEVELOPING EACH AFTERNOON AND CONTINUING INTO THE EVENING MAY PRODUCE SOME SMALL HAIL...LOCALLY GUSTY WINDS...AND LOCAL DOWNPOURS. EXPECT BEST CHANCES FOR HEAVIER RAINFALL OVER THE NORTHERN MOUNTAINS...CENTRAL MOUNTAIN CHAIN...AND THE SOUTHWEST MOUNTAINS AND UPPER GILA REGION THROUGH THE WORK WEEK. RECENT BURN SCAR AREAS WILL BE WATCHED CLOSELY FOR POSSIBLE FLASH FLOODING CAUSED BY MODEST RAINFALL AMOUNTS. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT MEASURED RAINFALL...HAIL SIZES...WIND GUSTS AND WIND IMPACTS THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. SHY
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 6:30 PM MDT | Special Weather Statement | ABQ | Santa Fe | 45 min |
| Jul 6, 7:06 PM MDT | Areal Flood Advisory | ABQ | Santa Fe | 114 min |
| Jul 7, 12:22 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 113 min |
| Jul 7, 1:55 PM MDT | Special Weather Statement | ABQ | Socorro | 35 min |
| Jul 7, 2:12 PM MDT | Flash Flood Warning | ABQ | Los Alamos, Sandoval | 2 hr |
| Jul 7, 3:36 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Sandoval, Santa Fe, Torrance | 114 min |
| Jul 7, 5:05 PM MDT | Areal Flood Advisory | ABQ | San Miguel, Santa Fe | 115 min |
Nearby
Flash Flood Warnings in New Mexico, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.